# SDR DALA2024050304901

- Difficulty date: May 2, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 13,745 hours, 1,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3410 DOOR 4L MSG CHECK DOOR PRESSURE. CORRECTIVE ACTION: CHARGED DOOR DAMPER AT 4L PER A330 AMM 52-15. (5872623)
